# SDR USAA040966

- Difficulty date: October 31, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - DUMMY RAIL, 2 INCHES X 1 INCH X .050 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-220-53500.  MAIN CABIN FLOOR @ FR 16, LB -Y81.  REPLACED DUMMY RAIL IAW SRM.
